Janaki, TM and Rangarajan, Govindan (1999) Dynamic moment invariants for nonlinear Hamiltonian systems. In: Physical Review E, 59 (4). pp. 4577-4583.
p4577_1.pdf - Published Version
Restricted to Registered users only
Download (140Kb) | Request a copy
Distributions of particles being transported through a nonlinear Hamiltonian system are studied. Using normal form techniques, a procedure to obtain invariant functions of moments of the distribution is given. These functions are invariant for the given Hamiltonian system and are called dynamic moment invariants. These techniques are used to obtain dynamic moment invariants for the nonlinear pendulum Hamiltonian system.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to The American Physical Society.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||01 Jun 2009 11:15|
|Last Modified:||19 Sep 2010 05:25|
Actions (login required)